National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 644230

History of Changes from the VAERS Wayback Machine

First Appeared on 2/14/2017

VAERS ID: 644230
Age:11.0
Gender:Female
Location:Foreign
Vaccinated:2015-09-01
Onset:0000-00-00
Submitted:2016-07-07
Entered:2016-07-07
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. K001278 / 0 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Abdominal pain upper, Asthenia, Condition aggravated, Diarrhoea, Dizziness, Dyspepsia, Fall, Fatigue, Headache, Musculoskeletal pain, Nausea, Neck pain, Sleep disorder, Vitamin D deficiency, Mobility decreased, Urine analysis normal, Blood test, Loss of personal independence in daily activities

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation; Headache, Headaches since she was small, probably before school age
Preexisting Conditions: Vitamin D decreased
Diagnostic Lab Data:
CDC 'Split Type': WAES1607NOR002300

Write-up:Information has been received from Sanofi Pasteur (SPMSD) (Manufacturer control Number NO-1577272925-2016006988) on 05-JUL-2016. Case received from a other health professional via HA with reference number NOMAADVRE-FHI 2016-21990 on 01-Jul-2016. A 12-year-old female adolescent patient received GARDASIL (batch number reported as K02704, expiration date not reported, Dose-1) via parenteral route on 07-Apr-2016. The patient experienced Debut fall 2015, Muscular function impaired shoulder, Debut fall 2015, Diarrhoea, Dyspepsia, Sleep disturbed during night, Frequently by activity, Abdominal pain upper, Nausea, Headache and Neck pain on an unknown date. The patient had a medical history of: -Vitamin D decreased -Headache. Narrative: Report concerns a 12 year old girl who was previously been followed up for asthma. She had complaints of headache during school hours since she started elementary school, her symptoms often improve during the summer holidays. She got braces autumn 2015 and have had some complaints of neck and shoulder pain. The girl was vaccinated with three doses of GARDASIL from Sept-2015 to May-2016. Since autumn 2015 she has experienced having less energy. She is tormented by headaches as well as new onset of symptoms such as nausea, abdominal pain, loose stools, interrupted sleep, fatigue, and dizziness. She started playing handball autumn 2015 but had 50% attendance in addition to a number of school absences due to the problems. The girl has been assessed by GP and by pediatrician. Urine samples and clinical investigation was normal according to medical records. There are no answers to blood tests but the mother says that the girl has been diagnosed with vitamin D deficiency. The report has been discussed in the safety group at the Vaccine Department, Public Health and we have the following comments: Nonspecific symptoms such as fever, malaise, headache, dizziness and general malaise may occur after the first 1-2 days after vaccination. Nausea, vomiting, diarrhea and abdominal pain are not uncommon after vaccination with this vaccine. It cannot be excluded that the vaccine contributed to some of the symptoms in the beginning. But in each case it is difficult to know whether it is due to the vaccine or another simultaneous cause that has nothing with the current vaccines do. The symptoms described in this girl is of chronic character. Such long-term ailments are not reported as common adverse reactions to this vaccine, and in such cases other causes of the patient''s symptoms should be evaluated by a physician, that is also done in this case. Agency understand that the patient''s symptoms are bothersome. In our opinion, constitutes nevertheless not a contraindication against future use of any vaccine that may be indicated, and should not lead to changes in the child vaccination program. The girl has not yet received a final diagnosis. Agency therefore wish to follow up the report, and will therefore send a follow-up form in about 6-9 months. Comment: Same symptoms also reported after first and second dose. First and second dose-batch no.: K001278, expiration date not reported. Asthma as a child. Headache since primary school. Got braces the fall of 2015 and has had problems with shoulder and neck pain since then. After GARDASIL new symptoms as described and worsening of headache. Absences from school and leisure activity. Consultation at GP and pediatrician has detected low vitamin D. The patient''s outcome was reported as Not Recovered/Not Resolved. The reporter assessed the causal relationship: -between Listlessness and GARDASIL as Reasonable Possibility -between Shoulder pain and GARDASIL as Reasonable Possibility -Tiredness and GARDASIL as Reasonable Possibility -between Loose stools and GARDASIL as Reasonable Possibility -between Dyspepsia and GARDASIL as Reasonable Possibility -between Sleep disturbed and GARDASIL as Reasonable Possibility -between Dizziness and GARDASIL as Reasonable Possibility -between Pain s


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=644230&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166